# SDR CALA2015042300317

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 65 hours, 25 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 28 - 34 SIDE EMER EXIT LIGHTS COME ON INTERMITTENTLY WITH SWITCH IN ARMED POSITION. CHANGED ATA 3300 TO 3350.  SECURED PINS 2 & 5 IN DISCONNECT D13090.  REPLACED POWER SUPPLY M2626 IAW AMM 33-51-06-960-806.
